# SDR COEA0803903

- Difficulty date: November 14, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 28,386 hours, 31,480 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53572502220
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR & LEVEL 2 CORROSION.  LT LOWER FRAME 24 SEGMENT IS CORRODED BELOW RECIRCULATION DUCT SUPPORT.  S/D  CUT THE FRAME ASSY WITH A STEPPED CUT FROM STRINGER 16L TO 16R  AND FROM STRINGER 17L TO 17R.  SPLICED IN NEW FRAME ASSEMBLY WITH SPLICES AT STRINGERS 16 & 17 L & R.
